# SDR DHL97802007

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Tail Skid
- Part number: 5750869501
- Condition: Strike
- Location: Aft Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SUSPECTED TAIL STRIKE.   FOUND TO BE WITHIN LIMITS.  REPAINTED PER MM 32-30-00.
